Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 242567, 16 pages
http://dx.doi.org/10.1155/2010/242567
Research Article

An Expectation Maximization Algorithm to Model Failure Times by Continuous-Time Markov Chains

1Department of Mathematics, Faculty of Science, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China
2School of Electrical Engineering, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China

Received 5 June 2010; Revised 28 July 2010; Accepted 29 July 2010

Academic Editor: Ming Li

Copyright © 2010 Qihong Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qihong Duan, Zhiping Chen, and Dengfu Zhao, “An Expectation Maximization Algorithm to Model Failure Times by Continuous-Time Markov Chains,” Mathematical Problems in Engineering, vol. 2010, Article ID 242567, 16 pages, 2010. https://doi.org/10.1155/2010/242567.